# SDR TSAA0427072

- Difficulty date: September 20, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- Aircraft time: 49,850 hours, 74,309 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NON-ETOPS CARGO FLIGHT 909, HNL-LIH, ON CLIMB-OUT PASSING 2000-3000 FT, THE FEEL DIFFERENTIAL PRESSURE LIGHT CAME ON.  RETURNED TO HNL.  BLEW OUT ELEVATOR PITOT TUBES, PITOT TUBES CLEAR.  AIRCRAFT RETURNED TO SERVICE.
